Journal of Symbolic Logic 70 (3):681 - 695 (2005)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1122038909
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,256
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Codings of Separable Compact Subsets of the First Baire Class.Pandelis Dodos - 2006 - Annals of Pure and Applied Logic 142 (1):425-441.

Add more citations

Similar books and articles

Variations on a Theme by Weiermann.Toshiyasu Arai - 1998 - Journal of Symbolic Logic 63 (3):897-925.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
A Rational Reconstruction of the Domain of Feature Structures.M. Andrew Moshier - 1995 - Journal of Logic, Language and Information 4 (2):111-143.
Analytic Countably Splitting Families.Otmar Spinas - 2004 - Journal of Symbolic Logic 69 (1):101-117.
Combinatorics for the Dominating and Unsplitting Numbers.Jason Aubrey - 2004 - Journal of Symbolic Logic 69 (2):482-498.

Analytics

Added to PP index
2010-08-24

Total views
18 ( #567,037 of 2,419,600 )

Recent downloads (6 months)
1 ( #542,199 of 2,419,600 )

How can I increase my downloads?

Downloads

My notes